# SDR IXKA9500022

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 65234941
- Condition: Blown
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 10, MCO-EWR - AFTER TAKEOFF PASSING 10,000 FEET, LOWER AFT BDY OVERHEAT, NR 1 WING ANTI-ICE VALVE LIGHTS CAME ON, STANDBY LIGHTS ILLUMINATED.  NR 1 WING BLEED VALVE, NR 1 PK VALVE AND LE VALVE CIRCUIT BREAKERS POPPED.  NR 1 ENGINE SHUT DOWN PRECAUTIONARY.  AIRCRAFT RETURNED TO MCO.  REMOVED AND REPLACED BLOWN 13TH STAGE DUCT AND WING ANTI-ICE VALVE FROM NR 1 ENGINE, LEAK CHECK OK AS PER MM 30-10-00.  FOUND WIRES, C/P'S DAMAGED TO FLW CONT MODULE S/O VALVES TO STANDBY PUMP AND TAI FOR WING SENSOR OUT NR 1 ENGINE REWIRED AND INSTALLED NEW C/P'S ON VALVES, PUMP SENSOR.  OPS CHECK AND INSPECTED OK AS PER MM 72-10-01.  (M)
